On the first restricted cohomology of a reductive Lie algebra and its Borel subalgebras

Tange, R orcid.org/0000-0003-0867-1573 (2019) On the first restricted cohomology of a reductive Lie algebra and its Borel subalgebras. Annales de l'Institut Fourier, 69 (3). pp. 1295-1308. ISSN 0373-0956

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Association des Annales de l’institut Fourier, 2019. Certains droits réservés. Cet article est mis à disposition selon les termes de la licence Creative Commons attribution – pas de modification 3.0 France. http://creativecommons.org/licenses/by-nd/3.0/fr/.
Keywords: Cohomology; Frobenius kernel; reductive group
Dates:
  • Published: 3 June 2019
  • Accepted: 12 June 2018
  • Published (online): 3 June 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jun 2018 16:01
Last Modified: 24 Jun 2019 14:52
Status: Published
Publisher: Association des Annales de I'Institut Fourier
Identification Number: https://doi.org/10.5802/aif.3271

Share / Export

Statistics